# SDR DALA2019062403806

- Difficulty date: June 24, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 49,908 hours, 25,944 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI ICE R WINDOW MSG, ENROUTE IND-MSP, AFTER LANDING NOTICED SMALL CRACK IN RIGHT AFT WINDOW AFTER GETTING TO GATE CRACK APPEARED TO GROW. REMOVED WINDOW LINING PANEL (WIP 048393) REPLACED WINDOW.
